# SDR CA110315003

- Difficulty date: March 14, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 31,042 hours
- Engine: Ge CF343A1
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Haze
- Location: Cabin
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) IN THE INITIAL CLIMB, HAZE DEVELOPED IN THE CABIN, PROMPTING THE CREW TO LEVEL OFF AT 1800 FEET AND RETURN TO DEPARTURE AIRPORT. BY THE TIME THE AIRCRAFT TOUCHED DOWN, HAZE HAD DISSIPATED. RESPONDING EMERGENCY SERVICES FOUND NO TRACE OF FIRE, HEAT OR SMOKE.
